# SDR CALA2016110700860

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 56,067 hours, 19,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED STA 540, BETWEEN S-22R AND S-23R.  SECOND FASTENER FROM TOP, AFT FASTENER.  REFERENCE EA5310-05878 REV D CUTOUT CRACK FROM SKIN, FABRICATED REPAIR PARTS AND INSTALLED REF EA5310-05878 REV D OP5.
